Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
milkncoffee

tretinoin for hyperpigmentation?

Recommended Posts

i wasnt sure where to post this but i figured its about hyperpigmentation so..

my hyperpigmentation isnt from acne. its on my body, legs arms, wrists. just from small cuts or anything like that and they become "scars" but now iv learned they are not scars but my hyperpigmentation. sorry for over useing the word! my derm prescribed me Tretinoin cream but i looked it up and found it was for acne? has anyone else used this for there skin? i know i should trust my derm but i dont. so i was just asking :) is this normal? has any one had success with it helping fade the purple color?

Share this post


Link to post
Share on other sites

Tretinoin can fade hyperpigmentation. It speeds cell turnover. Please use sunscreen of at least SPF 30 while using tretinoin; that will also help keep the melanin pigments in the dark marks from getting darker.

Please read the following post on how topical retinoids work and why patience and perseverance is required when using topical retinoids: http://www.acne.org/messageboard/Info-reti...ial-t98395.html The initial breakout won't apply for body use but the information in the post is helpful in understanding a bit more about how retinoids work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×